# SDR AALA20131224001

- Difficulty date: December 23, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N380AN
- Make and model: Boeing 767323
- Aircraft serial: 25449
- Aircraft time: 84,972 hours, 13,322 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Actuator
- Condition: Blown
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 SPOILER OVERRIDE ACTUATOR FOR OVERWING SLIDE SYSTEM, PISTON EXTENDED ABOUT A QUARTER INCH & IS IN CONTACT WITH SPOILER ROLLER ARM.  R & R NR 6 SPOILER OVERRIDE ACTUATOR FOR OVERWING SLIDE SYSTEM.
